# SDR USAA2013042900027

- Difficulty date: April 25, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 59,572 hours, 8,595 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER CARE VISIT - DOOR 3R DOOR DAMPER REQUIRES SERVICING.  SERVICED DOOR 3R DOOR DAMPER & EMERGENCY OPERATION CYCLINDER IAW A330 AMM 52-22-00-600-801-A.
